# SDR SWIA971417

- Difficulty date: February 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Engine: Pwa PW118B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Syst
- Condition: Reqd Service
- Location: Lt & Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OIL AURAL WARNING AT V1 FOLLOWED WITHIN 30 SECONDS BY OIL PRESSURE FLUCTUATION BELOW GREEN ON RIGHT ENGINE.  RETURNED TO FIELD.  SERVICED BOTH ENGINES WITH 2 QUARTS OIL EACH.  PERFORMED ENGINE RUN ON BOTH ENGINES.  OIL PRESSURE INDICATION STEADY.
